Recently I've begun experiencing attacks of phobia and anxiety much more than I ever have before. I am aware of most of the problems in my life causing these feelings and am working on fixing the problem from the inside out, but am worried that my life will suffer if I can't get these feelings squared away soon. I often wake up nauseous and am unfit to go to work for several hours, and my eating habits have also been suffering.
My question: would taking an anti-phobic or anti-anxiety (not anti-depressant) medication fabricate calm to such an extent that I wouldn't be able to feel and deal with the causes of my stress head on? I'm looking for something to keep me functioning while I work through this, not in finding a chemical solution that I end up dependent on for my happiness and well-being.
Thanks in advance.
I know you're busy, but I really don't know who to talk to. Everyone is telling me that I'm stupid. I can hardly spell, don't know nouns, verbs. My teachers call me stupid! I get embarrassed, then cheat to get a good grade. I've done this all my life. My teachers & mum had a meeting & they think I have ADHD. I know it has something to do with not concentrating. It's like ADD, except I'm not always hyper. I will not take Ritalin! I don't want to take drugs. Can you explain what are the symptoms of ADHD? And what Ritalin does?
My question is this... my boyfriend and I have been together a little while and what started out as an exciting sexual relationship came to a crashing halt when he was diagnosed with a mild depression due to losing his job, moving, divorce, etc. He was prescribed Effexor — a mild antidepressant/anxiety reliever that he claims has reduced his sexual drive to ZERO. He says he's very tired (he is) and is supposed to be on this stuff for a year. Can this medication do this to him? He says that it has to bother him more than it bothers me!! I feel lonely and beginning to think it's just an excuse to keep some distance between us. He says he loves me every day, is very affectionate and loving — but I hate this and don't know what to do.
I am a teenage girl currently taking Adderall (20 mg) to treat my ADHD. My question: does taking this medication affect sexual wantings or behavior? I am supposed to start taking it at 7:00am so it will wear out at about 9:00 or 9:30pm. Since I go out later at night, my medicine is usually worn off before I engage in any kind of sexual activity. But sometimes on weekends I wake up late and have to take it at later times such as 12:00 or 1:00pm. Since then it will not wear off until after I go out, would being on Adderall affect my sexual behavior? I feel like I am less "horny" when on Adderall and sex is worse because of the lack of my desires. Does this have anything to do with my medicine or is it just a coincidence?
I have been taking Lexapro for about a year now, but I really want to wean myself off. I have been feeling some withdrawal effects (nervousness, etc.), but I really want to try to fight through them. How long does a typical SSRI withdrawal last? Should I just put myself back on the medication again?